Hi I am a asthma patient ... It seems it's a mild asthma ... I am taking medicines occasionally as and when required ... But I feel when I am taking medicines ... There is a feeling of stomach bloating ...I am trying my level best to lose weight ... I am going to gym as well ... Normally I feel ok .. But when there is a problem and I take medicines I get a feeling of stomach bloating .... What stud be done in this case and what is the meat medicine to avoid that .... Also since I can't do lot of Cardio because of asthma .. If eel lot of difficulty in losing weight ... Is there a way to cure bloating and is there some medicine which can help me reduce weight ... As I feel that I lose weight all my asthmatic and bloating problems will reduce to a large extent....pl suggest
You indicate that there are 3 problems: asthma, stomach bloating and being overweight. Some orally taken asthma drugs can cause bloating and/or heartburn. The better treatment, and one that will enable you to avoid the stomach distress is to use inhaled medication to control the asthma. This will require one or more prescription inhalers that deliver medication, one that dilates or opens-up the bronchial tubes and another inhaler that treats the inflammation that is such an important part of asthma.
The problem of losing weight is a difficult one. Many medications are prescribed for this but generally these are not effective and may actually be harmful.
It is best for you to not try to do this on your own, but to enroll in a weight loss program. Effective weight loss programs focus on one’s total life style, of which a regular exercise program is an essential component. Many employers provide such programs for their employees. One such is the following program provided by the healthcare institution, National Jewish Health in Denver Colorado. You may wish to visit the following web-site to get a better idea of how one such a program works. http://www.nationaljewish.org/programs/prevention/fitlogix/
Back to a regular exercise program ---You will want to exercise on a regular basis and, as you mention your inability to engage in “cardio” because of your asthma, it will be crucial that you work with your doctor to achieve optimum control of your asthma.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.